# SDR SWAA2025081198853

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 63,229 hours, 37,943 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED UPON EXITING THE RUNWAY. SHUTDOWN ENG IAW QRH.   R&R HMU;FUEL PUMP PACKAGE REF 773-11-00; R&R MW03102 HARNESS PER AMM 71-51-03; R&R J10;J6 HARNESS PER AM 73-21-06 R&R EEC PER AMM 73-21-60; OPS CK GOOD.   C/W RII STEPS FOR HMU; FUEL PUMP PACKAGE; REF 773-11-00.
